# SDR CHQA20130226064

- Difficulty date: February 26, 2013
- Submitted: March 1, 2013
- Operation: Air carrier
- Aircraft: N290SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145474
- Aircraft time: 26,373 hours, 25,060 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 23,893 hours, 20,970 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: 429516
- Part serial: 800
- Condition: Faulty
- Location: Brake Sys
- Part time: 11,178 hours, 9,404 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT ON LANDING, WITH THE BRAKES FULLY DEPRESSED, THE BRAKING WAS POOR BELOW 80 KNOTS.  THE AIRCRAFT TAXIED TO THE GATE WITHOUT INCIDENT.  MAINTENANCE REPLACED THE BRAKE CONTROL UNIT.  OPERATIONAL AND TAXI CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
